JournalsprimsVol. 22, No. 1pp. 1–23

Generalized Levi Conditions for Weakly Hyperbolic Equations - An Attempt to Treat the Degeneracy with Respect to the Space Varlables

  • Takeshi Mandai

    Kyoto University, Japan
Generalized Levi Conditions for Weakly Hyperbolic Equations - An Attempt to Treat the Degeneracy with Respect to the Space Varlables cover
Download PDF

Cite this article

Takeshi Mandai, Generalized Levi Conditions for Weakly Hyperbolic Equations - An Attempt to Treat the Degeneracy with Respect to the Space Varlables. Publ. Res. Inst. Math. Sci. 22 (1986), no. 1, pp. 1–23

DOI 10.2977/PRIMS/1195178368